Публикация №6388(БАЛЛЫ 5)

Название публикацииSTABILITY AND EXPONENTIAL CONVERGENCE OF CONTINUOUS-TIME MARKOV CHAINS
Название на другом языке
Тип публикацииСтатья
ИзданиеJournal of Applied Probability
ИздательНе задан
ISBNНе задан
DOIНе задан
Год издания2003
Том40
Номер4
ГлаваНе задан
Страницы970-979
АннотацияНе задан
АвторыMitrophanov A. Yu.
ссылка в Internet
РИНЦ0
WoS0
Баллы5
Цитируемые
публикации авторов
ИПИ РАН

(2000) NONSTATIONARY MARKOVIAN QUEUES

(2002) ON ERGODICITY AND STABILITY ESTIMATES FOR SOME NONHOMOGENEOUS MARKOV CHAINS

(1994) ON STRONG ERGODICITY FOR NONHOMOGENEOUS CONTINUOUS-TIME MARKOV-CHAINS

(1985) STABILITY FOR CONTINUOUS-TIME NONHOMOGENEOUS MARKOV-CHAINS

(1998) STABILITY OF BIRTH-AND-DEATH PROCESSES

(1997) THE DECAY FUNCTION OF NONHOMOGENEOUS BIRTH-DEATH PROCESSES, WITH APPLICATION TO MEAN-FIELD MODELS

(2000) THE N-LIMIT OF SPECTRAL GAP OF A CLASS OF BIRTH-DEATH MARKOV CHAINS

(1995) UPPER AND LOWER BOUNDS ON THE RATE OF CONVERGENCE FOR NONHOMOGENEOUS BIRTH AND DEATH PROCESSES